# SDR CA181015011

- Difficulty date: October 14, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Obstructed
- Location: Escape Hatch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, A LOUD NOISE HEARD THROUGH 15000 FT.  NOISE WAS VERY LOUD, ALMOST LIKE A HORN SOUND.  AIR TURN BACK PERFORMED.  ON DESCENT, THE NOISE ABRUPTLY STOPPED THROUGH 15000 FT.  MAINTENANCE FOUND INSULATION BLANKET UNDER THE ESCAPE HATCH SEAL.  CONDITION CORRECTED.  ALL WINDSHIELDS RE-TORQUED AS A PRECAUTION.  PRESSURIZATION TEST CARRIED OUT, IAW THE AMM WITH NO ABNORMAL NOISE EVIDENT.  AIRCRAFT RETURNED TO SERVICE. (TC# 20181015011)
